Wallace Bizbot (wallacebizbot) wrote in zoloft_nation,
Wallace Bizbot
wallacebizbot
zoloft_nation

One Week

Today is my 7th day on Zoloft.

I had been taking Effexor for 3 years for depression and anxiety but stopped taking it because I began to feel flat and lackadasical. I had really terrible withdrawal effects from it.

I tried going with out meds but made the decision to start something new. I tried Wellbutrin but it made my panic attacks worse, so my doctor put me on Zoloft.

I am feeling better already, but am having some side effects including dryness,decreased appetite, nausea, a "prickly feeling", a feeling like there are "butterflies in my stomach" and sexual side effects.

How many of you experienced things like this and if so, did they go away?

Overall I am feeeling optimistic about this medication and would appreciate any positive stories especially from those who have been on it a while.

Thanks.
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments